MathSciNet Relay Station
MathSciNet bibliographic data
MR1707192 53C20 (53C21)
Buyalo, S.; Schroeder, V. On the asymptotic geometry of nonpositively curved graphmanifolds. Trans. Amer. Math. Soc. 353 (2001), no. 3, 853–875.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement